Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 15, Issue 4


On sums and differences of two relative prime cubes

Werner Georg Nowak

About the article

Published in Print: 1995-12-01

Citation Information: Analysis, Volume 15, Issue 4, Pages 325–342, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1995.15.4.325.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jakub Pawlewicz and Mihai Pătraşcu
Algorithmica, 2009, Volume 55, Number 2, Page 271
M Kühleitner
Journal of Number Theory, 1999, Volume 76, Number 1, Page 22
Werner Georg Nowak
Pacific Journal of Mathematics, 1997, Volume 179, Number 1, Page 163
Wenguang Zhai and Xiaodong Cao
Monatshefte für Mathematik, 2006, Volume 148, Number 2, Page 153

Comments (0)

Please log in or register to comment.
Log in